# SDR SWAA2024101634957

- Difficulty date: September 6, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 57,697 hours, 31,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT BETWEEN BS 907 TO BS 927 STRINGER 25R AND STRINGER 27R AFT CARGO COMPARTMENT 2024-565351<[01] REPLACED ANGLE-SUPPORT (STIFFENER) AND FASTENERS LOCATED BTW BS 907 TO BS 927 STRINGER 25R AND STRINGER 27R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 147A7221; SHEET 24; REV -. SEE INDIVIDUAL SIGNS OFF BELOW.;[02] REPLACED ANGLE-SUPPORT (STIFFENER) AND FASTENERS LOCATED BTW BS 907 TO BS 927 STRINGER 25R AND STRINGER 27R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 147A7221; SHEET 24; REV -.   SEE INDIVIDUAL SIGNS OFF BELOW.
